MAUDE Adverse Event Report: ETHICON INC. PRLNE HS BLU 30IN 5-0 D/A C-1 EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE HS BLU 30IN 5-0 D/A C-1 EP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number EPH7477H
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number mlj740-eph7477, and no non-conformances were identified.Investigation summary: it was received for analysis one unopened sample of product code eph7477, lot mlj740.During the visual inspection of the representative sample, no defects were found on the package.The sample was opened and contain a strand per packet.The suture was dispensed without problem and examined along of the strand and no defects, damaged or fraying suture was observed.A tactile test was performed to strand and no unraveling or fraying could be detected.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.According to visual inspection of the sample received, no fraying suture were observed.
 
Event or Problem Description
It was reported that the patient underwent carotid artery repair on an unknown date and suture was used.The suture frayed when passing through the vascular prosthesis.The suture was changed to successfully complete the procedure.There were no adverse patient consequences reported.

Brand Name
PRLNE HS BLU 30IN 5-0 D/A C-1 EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8923680
Report Number2210968-2019-86027
Device Sequence Number16743364
Product Code GAW
UDI-Device Identifier10705031233454
UDI-Public10705031233454
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue NumberEPH7477H
Device Lot NumberMLJ740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date08/22/2019
Patient Sequence Number1